MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Model Number LT300
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cholecystectomy, a biliary lesion due to institutional laparoscopic post-op d-clips is reported.Patient goes to an institution where a loose clip is evident.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/7/2023.D4: batch # unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "was the biliary lesion the indication for the cholecystectomy or is the surgeon alleging that the biliary lesion was caused by the clips used during the procedure? what type of clip applier was used with the lt300 clips? were there any complications during the initial surgical procedure? how many clips were used during the initial procedure? were the clips visualized endoscopically during the initial surgical procedure? were any malformed or scissored clips observed during the initial procedure? if multiple clips were used, were all of the clips malformed/scissored? was there a re-operation needed? if so, was it open or laparoscopic? if so, how much time had passed between initial procedure and re-operation? if so, what was observed at the site upon reoperation? malformed/scissored clips? if multiple clips were used, were they all malformed/scissored? what is meant by ¿institutional laparoscopic post-op d-clips is reported¿.Did the clip not hold on the tissue? was the clip d shaped upon re-operation observation? " an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17080121
Report Number3005075853-2023-03894
Device Sequence Number2250388
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public10705036012825
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLT300
Device Catalogue NumberLT300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale